Wednesday, October 01, 2014
Friday, January 30, 2009 bob nail, Community Member, asks

Q: After taking flomax I have reduced or no ejaculate, is that dangerous?

Answer This
Answers (1)
Dan, Editor
1/30/09 11:14am

Hi Bob,

 

Thanks for your question - this is actually a common one.  We have a page on the side effects of Flomax, and one of the ones that is mentioned first is that you may notice problems ejaculating.  Dr. Motola writes about this Q&A: What Might Cause a Decrease in Ejaculation, and he emphasizes that this is common and not hazardous.

 

Hope this helps.

 

-Dan

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By bob nail, Community Member— Last Modified: 05/19/11, First Published: 01/30/09